| Model Number |
ZCT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/23/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zct225 21.0 diopter intraocular lens (iol) was explanted from a male patient's left eye due to residual refractive error.At explant there was no complication or injury.A new lens was implanted.Current patient status is noted as the patient has recovered.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 12/20/2016.Device returned to manufacturer ¿ yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturer.Visual inspection was performed and the lens was cut in half, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The lens issue could not be confirmed in the returned sample.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no other complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.